Revista Matemática Iberoamericana


Full-Text PDF (222 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 1, 2014, pp. 13–24
DOI: 10.4171/RMI/767

On the abnormal structure of finite groups

Adolfo Ballester-Bolinches[1], John Cossey[2] and Ramón Esteban-Romero[3]

(1) Departament d'Àlgebra, Universitat de València, C/ Dr. Moliner 50, 46100, Burjassot, Spain
(2) Mathematics Department, Australian National University, ACT 0200, Canberra, Australia
(3) Instituto de Matemàtica Pura i Aplicada, Universidad Politecnia de Valencia, Camí de Vera, s/n, 46022, Valencia, Spain

We study finite groups in which every maximal subgroup is supersoluble or normal. Our results answer some questions arising from papers of Asaad and Rose.

Keywords: Finite group, supersoluble group, maximal subgroup

Ballester-Bolinches Adolfo, Cossey John, Esteban-Romero Ramón: On the abnormal structure of finite groups. Rev. Mat. Iberoamericana 30 (2014), 13-24. doi: 10.4171/RMI/767